Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 12, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at May 6, 2022, 5:18 PM EDT for Durham County, Orange County, Person County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 5:18 PM EDT (21:18 UTC)
- Expired
- May 6, 2022, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Durham County, NC, Orange County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 74 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:32 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001
WFUS52 KRAH 062118
TORRAH
NCC063-135-145-062200-
/O.NEW.KRAH.TO.W.0012.220506T2118Z-220506T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
518 PM EDT Fri May 6 2022
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
South central Person County in central North Carolina...
Northern Orange County in central North Carolina...
Northwestern Durham County in central North Carolina...
* Until 600 PM EDT.
* At 518 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Mebane, or near Hillsborough, moving northeast at
25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rougemont around 550 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Schley, Lake Michie and Bahama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3615 7880 3611 7921 3619 7925 3635 7892
TIME...MOT...LOC 2118Z 241DEG 23KT 3614 7918
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
234 follow-up statements
998
WWUS52 KRAH 062126
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
526 PM EDT Fri May 6 2022
NCC063-135-145-062200-
/O.CON.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-Orange NC-Durham NC-
526 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTH
CENTRAL PERSON...NORTHEASTERN ORANGE AND NORTHWESTERN DURHAM
COUNTIES...
At 524 PM EDT, a confirmed tornado was located west of
Schley, moving northeast at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Rougemont around 550 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Schley, Lake Michie and Bahama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3615 7880 3613 7917 3618 7921 3635 7892
TIME...MOT...LOC 2124Z 241DEG 23KT 3616 7913
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
23321
WWUS52 KRAH 062133
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
533 PM EDT Fri May 6 2022
NCC063-135-145-062200-
/O.CON.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-Orange NC-Durham NC-
533 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTH
CENTRAL PERSON...NORTHEASTERN ORANGE AND NORTH CENTRAL DURHAM
COUNTIES...
At 532 PM EDT, a confirmed tornado was located 7 miles west of
Rougemont, or 7 miles east of Prospect Hill, moving northeast at 40
mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Rougemont around 540 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3621 7884 3617 7911 3622 7914 3635 7892
TIME...MOT...LOC 2132Z 231DEG 36KT 3623 7906
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
23612
WWUS52 KRAH 062145
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
545 PM EDT Fri May 6 2022
NCC063-135-062154-
/O.CAN.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Orange NC-Durham NC-
545 PM EDT Fri May 6 2022
...THE TORNADO WARNING FOR NORTHEASTERN ORANGE AND NORTH CENTRAL
DURHAM COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has !**
weakened. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
LAT...LON 3624 7886 3624 7902 3627 7906 3635 7892
TIME...MOT...LOC 2144Z 253DEG 13KT 3626 7898
$$
NCC145-062200-
/O.CON.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-
545 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTH
CENTRAL PERSON COUNTY...
At 544 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Rougemont, or 10 miles south of Roxboro, moving east
at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Person County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3624 7886 3624 7902 3627 7906 3635 7892
TIME...MOT...LOC 2144Z 253DEG 13KT 3626 7898
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
23508
WWUS52 KRAH 062155
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
555 PM EDT Fri May 6 2022
NCC145-062205-
/O.EXP.KRAH.TO.W.0012.000000T0000Z-220506T2200Z/
Person NC-
555 PM EDT Fri May 6 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL PERSON COUNTY WILL EXPIRE AT
600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
LAT...LON 3624 7886 3624 7902 3627 7906 3635 7892
TIME...MOT...LOC 2155Z 241DEG 23KT 3629 7891
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 6, 3:58 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 6, 3:58 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 358 PM EDT Fri May 6 2022 .SYNOPSIS... A warm front and developing area of low pressure will retreat north across NC and into Southside VA from late morning through early this evening. A trailing cold front will move east across the Carolinas tonight. The low pressure and a reinforcing cold front from the north will then wobble from central VA southeast across eastern NC and offshore through Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 358 PM Friday... ...A Tornado Watch is in effect for all of central NC through 10 pm... Scattered strong to severe storms have developed along the warm front, which is currently roughly paralleling Highway 64. These storms should remain anchored along the warm front, which should lift in southern VA between 22 to 23z. Amidst moderate to strong destablization(2000-3000 J/Kg), shear and helicity parameters will be supportive of a threat for discrete supercells capable of producing damaging winds, tornadoes, and hail. In fact, the parameters suggest that this environment could support a significant tornado(EF2+). Meanwhile, a substantial mid-level dry pocket will greatly limit convective initiation and destabilization as BL dewpoints mix out into the mid/upper 50s. The leading edge of the upper trough//closed low dynamics and attendant surface front into the area NC will bring second round of severe storms to all of central NC as it crosses west-east through the area between 6 to 10 pm. Models have actually trended away from pushing an organized line segment through central NC. Now they suggest more in the way of convective clusters moving through the area. Given continued strong shear(45-50 kts effective shear), these storms will also pose a threat for damaging winds and hail. And while the threat of a tornado will be lower than with the warm front, an isolated tornado will be possible across all of central NC. The severe threat should exit the area ~10 pm, with some lingering low end chance/ scattered shower activity overnight as the upper low builds in. Lows ranging from mid/upper 50s NW to mid 60s SE. -CBL && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 230 PM Friday... Upper low over the northern Mid-Atlantic region along with a deepening trough down into the southern MS region will slowly shift offshore Saturday night into Sunday morning. Meanwhile a large upper level ridge will slowly be moving east from the Midwest into the OH and TN valley. At the surface, and associated low pressure system centered over the DELMARVA peninsula with a cold front extending south across central NC and the Southeast. A the cold front moves east across the region on Saturday expect additional showers in the north in the morning, spreading south and east through the afternoon and evening. The severe threat is minimal with SPC’s outlook includes only general thunderstorms for Saturday. Precipitation chances will diminish late Saturday night/early Sunday morning as the cold front moves across the region. Highs on Saturday will be in the low 70s near the VA border and mid/upper 70s south. CAA behind the cold front will bring a welcomed northerly flow and lows in the upper 40s north and low 50s southeast. .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 300 PM Friday... Upper low will continue to slowly shift offshore Sunday and the upper ridge will build over the MS valley. As the low sits just off the coast into early next week, it will shift west and then slowly south off the coast of FL/GA by mid week before moving back inland by the end of the week. At the surface, Central NC will be influenced by high pressure from the north. As the low offshore lingers off the coast and retreats back west by the end of the week the next chance of showers and storms will be Thursday and Friday. Sunday will be the coolest day of the forecast with highs in the mid 50s NE to mid 60s in the SW, which is 15 to 20 degrees below average. Lows Sun night will be in the mid/upper 40s. For the rest of the week, expect temperatures to slowly warm up with highs in the 70s and lows in the 50s. Thursday night lows will be in the 60s with highs Friday in the upper 70s and low 80s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 305 PM Friday... Scattered strong to severe storms have and will continue to develop along a warm front that will lift into southern VA around 22z. A separate band/area of showers and storms will then cross west to east through the area between 22Z-03Z Sat. Strong damaging wind gusts, hail, and even isolated tornadoes will all be possible with the stronger storms/updraft. Storms will be exit the eastern counties between 03 to 05z, with mostly dry conditions through Saturday morning. While confidence is low, cannot rule out some patchy sub-VFR ceilings towards daybreak. Ceilings could lower to MVFR as showers and thunderstorms are expected to re-develop across central NC Saturday afternoon, and will linger into the evening and early overnight hours. The low- topped convection could produce some small hail, during the afternoon. Outlook: Moist nnely flow and widespread IFR-MVFR ceilings are possible Sat night-Sun. Occasional MVFR ceilings may then linger over ern NC, including into the RWI and FAY vicinity, through early to mid next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...CBL SHORT TERM...CA LONG TERM...CA AVIATION...CBL/MWS
Hazardous weather outlook, May 6, 2:32 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 232 PM EDT Fri May 6 2022 NCZ007>011-021>028-038>043-073>078-083>086-088-089-071845- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 232 PM EDT Fri May 6 2022 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, May 6, 4:25 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CARY 35.78N 78.80W
05/06/2022 M1.25 INCH WAKE NC TRAINED SPOTTER
TRAINED SPOTTER MEASURED HALF DOLLAR SIZED
HAIL NEAR CARY, NC. TIME GIVEN WITH REPORT.
&&
ASLocal storm report, May 6, 4:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
433 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 3 W PLEASANT GARDEN 35.97N 79.83W
05/06/2022 E1.00 INCH GUILFORD NC BROADCAST MEDIA
LOCAL BROADCAST MEDIA PASSED ALONG REPORT OF
QUARTER SIZED HAIL. TIME ESTIMATED BY RADAR.
&&
ASSpecial weather statement, May 6, 4:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
444 PM EDT Fri May 6 2022
NCZ010-011-026-027-062145-
Nash NC-Franklin NC-Warren NC-Halifax NC-
444 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southern Warren,
north central Nash, northwestern Halifax and northeastern Franklin
Counties through 545 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Roanoke Rapids, Louisburg, Halifax, Littleton, Weldon, Centerville,
Ingleside, Medoc Mountain State Park, Arcola and South Weldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
&&
LAT...LON 3650 7782 3648 7776 3649 7773 3648 7768
3648 7765 3644 7762 3643 7759 3642 7759
3642 7756 3641 7755 3637 7755 3635 7758
3634 7759 3633 7758 3602 7824 3618 7839
3651 7786
TIME...MOT...LOC 2043Z 235DEG 33KT 3614 7820
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JDSpecial weather statement, May 6, 4:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
447 PM EDT Fri May 6 2022
NCZ023-024-062115-
Alamance NC-Orange NC-
447 PM EDT Fri May 6 2022
...A thunderstorm with weak rotation and gusty winds will impact
portions of northern Alamance and northern Orange Counties through
515 PM EDT...
At 446 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burlington, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Burlington, Graham, Mebane, Gibsonville, Haw River, Lake Cammack Park
& Marina, Carr, Glen Raven, Union Ridge and Lake Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
&&
LAT...LON 3624 7895 3620 7896 3603 7943 3607 7950
3622 7950 3625 7944
TIME...MOT...LOC 2046Z 242DEG 29KT 3613 7943
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26Local storm report, May 6, 4:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 3 SSE JAMESTOWN 35.96N 79.91W
05/06/2022 GUILFORD NC UTILITY COMPANY
POWER OUTAGE CAUSED BY DOWNED OBJECTS. TIME
ESTIMATED BY RADAR.
&&
ASLocal storm report, May 6, 5:14 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 E PURNELL 36.02N 78.53W
05/06/2022 E0.88 INCH FRANKLIN NC TRAINED SPOTTER
TRAINED SPOTTER REPORTED UP TO NICKEL SIZED
HAIL. TIME GIVEN WITH REPORT.
&&
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:57 PM EDT | Special Weather Statement | RAH | Scotland | 33 min |
| May 6, 2:21 PM EDT | Special Weather Statement | RAH | Wayne | 24 min |
| May 6, 2:24 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 39 min |
| May 6, 2:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Orange | 50 min |
| May 6, 2:54 PM EDT | Special Weather Statement | RAH | Lee, Moore | 51 min |
| May 6, 3:07 PM EDT | Special Weather Statement | RAH | Davidson | 38 min |
| May 6, 3:09 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 51 min |
| May 6, 3:10 PM EDT | Special Weather Statement | RAH | Edgecombe | 50 min |
| May 6, 3:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 46 min |
| May 6, 3:19 PM EDT | Tornado Warning | RAH | Forsyth | 26 min |
| May 6, 3:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 50 min |
| May 6, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 50 min |
| May 6, 4:02 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 43 min |
| May 6, 4:04 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash, Wilson | 41 min |
| May 6, 4:23 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 37 min |
| May 6, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 39 min |
| May 6, 4:44 PM EDT | Special Weather Statement | RAH | Franklin | 61 min |
| May 6, 4:47 PM EDT | Special Weather Statement | RAH | Alamance | 28 min |
| May 6, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 43 min |
| May 6, 5:12 PM EDT | Tornado Warning | RAH | Person | 33 min |
| May 6, 5:13 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 31 min |
| May 6, 5:46 PM EDT | Special Weather Statement | RAH | Halifax | 59 min |
| May 6, 5:50 PM EDT | Special Weather Statement | RAH | Edgecombe | 40 min |
| May 6, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 26 min |
| May 6, 6:06 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| May 6, 6:27 PM EDT | Tornado Warning | RAH | Forsyth | 33 min |
| May 6, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 39 min |
| May 6, 6:45 PM EDT | Tornado Warning | RAH | Forsyth | 19 min |
| May 6, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 41 min |
| May 6, 6:50 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond, Scotland, Stanly | 40 min |
| May 6, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 52 min |
| May 6, 7:03 PM EDT | Special Weather Statement | RAH | Warren | 27 min |
| May 6, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 54 min |
| May 6, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 39 min |
| May 6, 7:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake | 50 min |
| May 6, 7:57 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 33 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.